I stumbled on your post and found it very interesting. Most of the posts on this forum focus on the withdrawal symtoms and how to fight urges which is very helpful don't get me wrong. Your post spoke to me because it talked about how you acted while you were on the drug. My personality has changed considerably and I find myself avoiding people all the time. I am most happy just sitting by myself watching tv and not being bothered by anyone. I have gained tons of weight, smoke more now than I ever did and haven't wanted to clean my house in about a year. The bags under the eyes omg they are the the worse - well thanks for listening and posting
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.